# SDR USAA2009102792880

- Difficulty date: October 21, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 64,238 hours, 28,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 663 - PHX - EEL - FORWARD FLASHLIGHT INOP.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY.
